Comptes Rendus
Statistique/Probabilités
Stationnarité et inférence asymptotique de modèles bilinéaires périodiques
[Stationarity and asymptotic inference of some periodic bilinear models]
Comptes Rendus. Mathématique, Volume 341 (2005) no. 11, pp. 679-682.

This Note derives L2-properties and considers estimation of the subclass of completely bilinear and strictly superdiagonal time series models with periodic coefficients. Conditions ensuring stationarity, causality, invertibility and existence of higher-order moments are given. The problem of estimating the parameters is also investigated with an approach based on second and third empirical moments.

Cette Note établit des propriétés dans L2 et considère l'estimation de la sous-classe des modèles de séries temporelles purement bilinéaires et strictement superdiagonaux à coefficients périodiques. Nous donnons des conditions assurant la stationnarité, la causalité, l'inversibilité et l'existence de moments d'ordre supérieur. Le problème de l'estimation des paramètres est également traité par une approche fondée sur les moments empiriques d'ordre 2 et 3.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2005.09.040
Abdelouahab Bibi 1; Antony Gautier 2

1 Département de Mathématiques, Université Mentouri, Constantine, Algérie
2 Laboratoire de Mathématiques Raphaël Salem, UMR 6085 CNRS, Université de Rouen, Faculté des Sciences, Avenue de l'Université, BP 12, 76801 Saint Étienne du Rouvray, France
@article{CRMATH_2005__341_11_679_0,
     author = {Abdelouahab Bibi and Antony Gautier},
     title = {Stationnarit\'e et inf\'erence asymptotique de mod\`eles bilin\'eaires p\'eriodiques},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {679--682},
     publisher = {Elsevier},
     volume = {341},
     number = {11},
     year = {2005},
     doi = {10.1016/j.crma.2005.09.040},
     language = {fr},
}
TY  - JOUR
AU  - Abdelouahab Bibi
AU  - Antony Gautier
TI  - Stationnarité et inférence asymptotique de modèles bilinéaires périodiques
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 679
EP  - 682
VL  - 341
IS  - 11
PB  - Elsevier
DO  - 10.1016/j.crma.2005.09.040
LA  - fr
ID  - CRMATH_2005__341_11_679_0
ER  - 
%0 Journal Article
%A Abdelouahab Bibi
%A Antony Gautier
%T Stationnarité et inférence asymptotique de modèles bilinéaires périodiques
%J Comptes Rendus. Mathématique
%D 2005
%P 679-682
%V 341
%N 11
%I Elsevier
%R 10.1016/j.crma.2005.09.040
%G fr
%F CRMATH_2005__341_11_679_0
Abdelouahab Bibi; Antony Gautier. Stationnarité et inférence asymptotique de modèles bilinéaires périodiques. Comptes Rendus. Mathématique, Volume 341 (2005) no. 11, pp. 679-682. doi : 10.1016/j.crma.2005.09.040. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2005.09.040/

[1] A. Berlinet; C. Francq Stationnarité et identification d'un processus bilinéaire strictement superdiagonal, Statistique et Analyse des Données, Volume 15 (1990), pp. 1-24

[2] A. Bibi On the covariance structure of time-varying bilinear models, Stochastic Anal. Appl., Volume 21 (2003), pp. 25-60

[3] A. Bibi, A. Gautier, Propriétés dans L2 et estimation des processus purement bilinéaires et strictement superdiagonaux à coefficients périodiques (version longue), document de travail, 2005

[4] C. Francq ARMA models with bilinear innovations, Stochastic Models, Volume 15 (1999), pp. 29-52

[5] M.M. Gabr; T. Subba Rao The estimation and prediction of subset bilinear time series models with applications, J. Time Ser. Anal., Volume 2 (1981), pp. 155-171

[6] T. Grahn A conditional least squares approach to bilinear time series estimation, J. Time Ser. Anal., Volume 16 (1995), pp. 509-529

[7] M.P. Priestley Non-Linear and Non-Stationary Time Series Analysis, Academic Press, London, 1988

Cited by Sources:

Comments - Policy


Articles of potential interest

Stationnarité et β-mélange des processus bilinéaires généraux à changement de régime markovien

Abdelouahab Bibi; Abdelhakim Aknouche

C. R. Math (2010)


Estimation de modèles ARMA à changements de régime récurrents

Christian Francq; Antony Gautier

C. R. Math (2004)


Propriétés probabilistes des processus GARCH périodiques

Abdelouahab Bibi; Abdelhakim Aknouche

C. R. Math (2009)